On the Complexity of Analytic Sets

Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 24 (25-30):419-425 (1978)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 94,549

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

On the Complexity of Analytic Sets.Karel Hrbacek - 1978 - Mathematical Logic Quarterly 24 (25‐30):419-425.
Dominof-Sets.David W. Straight - 1979 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 25 (13-18):235-249.
Creative sets.John Myhill - 1955 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 1 (2):97-108.
Generalized Modal Sets.Atwell R. Turquette - 1972 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 18 (16-18):261-266.
Jumps of Hemimaximal Sets.Rod Downey & Mike Stob - 1991 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 37 (8):113-120.
On contraproductive sets which are not productive.T. G. McLagughlin - 1964 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 10 (4):49-52.
The degrees of bi-immune sets.Carl G. Jockusch - 1969 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 15 (7-12):135-140.
The Structure of the Lattice of Recursive Sets.Bernhard G. Goetze - 1976 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 22 (1):187-191.

Analytics

Added to PP
2016-02-04

Downloads
23 (#686,072)

6 months
3 (#1,254,886)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Analytic sets having incomparable Kleene degrees.Galen Weitkamp - 1982 - Journal of Symbolic Logic 47 (4):860-868.
High and low Kleene degrees of coanalytic sets.Stephen G. Simpson & Galen Weitkamp - 1983 - Journal of Symbolic Logic 48 (2):356-368.
Non‐Complementedness and Non‐Distributivity of Kleene Degrees.Hisato Muraki - 1997 - Mathematical Logic Quarterly 43 (3):378-388.

Add more citations

References found in this work

Mathematical logic.Joseph R. Shoenfield - 1967 - Reading, Mass.,: Addison-Wesley.
Mathematical Logic.Donald Monk - 1975 - Journal of Symbolic Logic 40 (2):234-236.

Add more references